JournalspmVol. 64 / No. 1DOI 10.4171/pm/1777

Positive integers divisible by the product of their nonzero digits

  • Florian Luca

    UNAM, Campus Morelia, Michoacán, Mexico
  • Jean-Marie De Koninck

    Université Laval, Quebec, Canada
Positive integers divisible by the product of their nonzero digits cover

You need to subscribe to download the article.

Abstract

Let denote the set of positive integers which are divisible by the product of their nonzero digits. In this note, we show that if is large, then $x^{.495}<\#{\cal N}_0(x)